MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INCEPTA CRT-D; CARDIAC RESYNCHRONIZATION THERAPY DEFIBRILLATOR

BOSTON SCIENTIFIC CORPORATION INCEPTA CRT-D; CARDIAC RESYNCHRONIZATION THERAPY DEFIBRILLATOR
Model Number N164
Medical Device Problem Codes Signal Artifact/Noise (1036); Over-Sensing (1438); Pacing Problem (1439); Low impedance (2285)
Health Effect - Clinical Code Asystole (4442)
Date of Event 11/26/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) exhibited noisy signals, oversensing, and pacing inhibition greater than 2 seconds on the right ventricular (rv) lead.Additionally, it was noted a very gradual decrease in rv pacing and shock impedance measurements.Troubleshooting options were discussed.At this time, the product remains in service and no additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
Additional information was added to the following fields to capture the explant of the device: b1: adverse event/product problem b2: outcome attributed to adverse event b5: describe the event or problem field d6b: explant date h1: type of reportable event h6: impact codes additionally, the product has been received for analysis.Upon completion of the analysis of the compliant device, if there is any further relevant information from that review, a supplemental report will be filed.
 
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) exhibited noisy signals, oversensing, and pacing inhibition greater than 2 seconds on the right ventricular (rv) lead.Additionally, it was noted a very gradual decrease in rv pacing and shock impedance measurements.Troubleshooting options were discussed.A revision procedure was performed and the device was explanted and replaced.No additional adverse patient effects were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Upon receipt at our post market quality assurance laboratory, analysis of the returned device found no evidence of device defect, malfunction, or damage outside the bounds of normal medical use.The device was subjected to and passed all automated testing.Laboratory analysis did not identify any device characteristics that would have caused or contributed to the reported clinical observations.Additional information was added to the following fields to capture the explant of the device: b1: adverse event/product problem b2: outcome attributed to adverse event b5: describe the event or problem field d6b: explant date h1: type of reportable event h6: impact codes additionally, the product has been received for analysis.Upon completion of the analysis of the compliant device, if there is any further relevant information from that review, a supplemental report will be filed.

Brand Name
INCEPTA CRT-D
Common Device Name
CARDIAC RESYNCHRONIZATION THERAPY DEFIBRILLATOR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key16043279
Report Number2124215-2022-54796
Device Sequence Number5237678
Product Code LWP
UDI-Device Identifier00802526481031
UDI-Public00802526481031
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P010012/S255
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/02/2015
Device Model NumberN164
Device Catalogue NumberN164
Device Lot Number103733
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/06/2022
Supplement Date Received by Manufacturer12/27/2022
01/24/2023
Initial Report FDA Received Date12/23/2022
Supplement Report FDA Received Date01/16/2023
02/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/05/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age80 YR
Patient SexMale